Alert archive / Wisconsin / Small Craft Advisories in 2012
Small Craft Advisory 47, NWS Green Bay, WI
NWS Green Bay, WI issued this small craft advisory at Aug 9, 2012, 3:40 AM CDT. It took effect at Aug 9, 2012, 7:00 PM CDT. It was in force for 45 hr.
The area
The counties it named.
The facts
- Issued
- Aug 9, 2012, 3:40 AM CDT (08:40 UTC)
- In effect from
- Aug 9, 2012, 7:00 PM CDT
- Expired
- Aug 11, 2012, 4:00 PM CDT
- In force
- 45 hr
- Issued by
- NWS Green Bay, WI
The text
As transmitted, in the capitals the NWS used until 2016.
950 WHUS73 KGRB 090840 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 340 AM CDT THU AUG 9 2012 ...INCREASING NORTHEAST WINDS THIS EVENING... LMZ521-522-541>543-091645- /O.NEW.KGRB.SC.Y.0047.120810T0000Z-120811T0600Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 340 AM CDT THU AUG 9 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 1 AM CDT SATURDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 1 AM CDT SATURDAY. * WINDS...NORTHEAST WIND INCREASING TO 15 TO 25 KTS TONIGHT...BECOMING N FRIDAY. * WAVES...WAVES 2 TO 4 FT ON THE LAKE BUILDING TO 4 TO 7 FT TONIGHT AND 5 TO 8 FT FRIDAY. WAVES 2 TO 4 FT ON THE BAY TONIGHT BUILDING TO 3 TO 5 FT FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
11 follow-up statements
775 WHUS73 KGRB 091515 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1015 AM CDT THU AUG 9 2012 ...INCREASING NORTHEAST WINDS THIS EVENING... LMZ521-522-541>543-092315- /O.CON.KGRB.SC.Y.0047.120810T0000Z-120811T0600Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 1015 AM CDT THU AUG 9 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 1 AM CDT SATURDAY... * WINDS...NORTHEAST WIND INCREASING TO 15 TO 25 KTS TONIGHT... BECOMING N FRIDAY. HIGHER GUSTS ARE POSSIBLE FRIDAY AFTERNOON. * WAVES...WAVES 2 TO 4 FT ON THE LAKE BUILDING TO 4 TO 7 FT TONIGHT AND 5 TO 8 FT FRIDAY. WAVES 2 TO 4 FT ON THE BAY TONIGHT BUILDING TO 3 TO 5 FT FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
729 WHUS73 KGRB 092044 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 344 PM CDT THU AUG 9 2012 ...INCREASING NORTHEAST WINDS AND BUILDING WAVES TONIGHT... LMZ521-522-541>543-100445- /O.CON.KGRB.SC.Y.0047.120810T0000Z-120811T0600Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 344 PM CDT THU AUG 9 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 1 AM CDT SATURDAY... * NORTHEAST WIND INCREASING TO 15 TO 25 KTS TONIGHT...BECOMING N FRIDAY. GUSTS TO 35 KTS ARE POSSIBLE FRIDAY...ESPECIALLY NEAR DEATHS DOOR AND ON LAKE MICHIGAN. * WAVES BUILDING TO 4 TO 7 FT TONIGHT AND 5 TO 8 FT FRIDAY ON LAKE MICHIGAN. WAVES BUILDING TO 3 TO 5 FT TONIGHT AND 4 TO 6 FT FRIDAY ON THE BAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ BERSCH
553 WHUS73 KGRB 092138 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 438 PM CDT THU AUG 9 2012 ...INCREASING NORTHEAST WINDS AND BUILDING WAVES TONIGHT... ...CHANCE FOR WATERSPOUTS THROUGH TONIGHT... LMZ521-522-541>543-100545- /O.CON.KGRB.SC.Y.0047.120810T0000Z-120811T0600Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 438 PM CDT THU AUG 9 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT SATURDAY... * NORTHEAST WIND INCREASING TO 15 TO 25 KTS TONIGHT...BECOMING N FRIDAY. GUSTS TO 35 KTS ARE POSSIBLE FRIDAY...ESPECIALLY NEAR DEATHS DOOR AND ON LAKE MICHIGAN. * WAVES BUILDING TO 4 TO 7 FT TONIGHT AND 5 TO 8 FT FRIDAY ON LAKE MICHIGAN. WAVES BUILDING TO 3 TO 5 FT TONIGHT AND 4 TO 6 FT FRIDAY ON THE BAY. * WATERSPOUTS WILL BE POSSIBLE THROUGH THE NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ BERSCH
373 WHUS73 KGRB 100159 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 859 PM CDT THU AUG 9 2012 ...INCREASING NORTHEAST WINDS AND BUILDING WAVES OVERNIGHT... ...CHANCE FOR WATERSPOUTS THROUGH TONIGHT... LMZ521-522-541>543-101000- /O.CON.KGRB.SC.Y.0047.000000T0000Z-120811T0600Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 859 PM CDT THU AUG 9 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT SATURDAY... * NORTHEAST WIND INCREASING TO 15 TO 25 KTS OVERNIGHT...BECOMING NORTH ON FRIDAY. GUSTS TO 35 KTS ARE POSSIBLE OVERNIGHT AND ON FRIDAY. * WAVES BUILDING TO 4 TO 7 FT OVERNIGHT AND 5 TO 8 FT FRIDAY ON LAKE MICHIGAN. WAVES BUILDING TO 3 TO 5 FT OVERNIGHT AND 4 TO 6 FT FRIDAY ON THE BAY. * WATERSPOUTS WILL BE POSSIBLE THROUGH THE NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ BERSCH
759 WHUS73 KGRB 100942 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 442 AM CDT FRI AUG 10 2012 ...GUSTY NORTHEAST WINDS AND HIGH WAVES EXPECTED TODAY... .AN AREA OF LOW PRESSURE ACROSS THE OHIO VALLEY WILL CONTINUE TO INTENSIFY TODAY. THE TIGHTENING PRESSURE GRADIENT ASSOCIATED WITH THE LOW PRESSURE SYSTEM ALONG WITH UNSTABLE CONDITIONS OVER THE LAKE WILL BRING BLUSTERY NORTHEAST WINDS TODAY...BEFORE GRADUALLY DIMINISHING BY EVENING. LMZ521-522-541>543-101745- /O.CON.KGRB.SC.Y.0047.000000T0000Z-120811T0600Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 442 AM CDT FRI AUG 10 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT SATURDAY... * NORTHEAST WIND 20 TO 30 KTS...WITH HIGHER GUSTS POSSIBLE. * WAVES BUILDING TO 5 TO 8 FT ON LAKE MICHIGAN. WAVES 3 TO 5 FT BUILDING TO 4 TO 6 FT ON THE BAY. * WATERSPOUTS STILL POSSIBLE THROUGH MID MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
816 WHUS73 KGRB 101540 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1040 AM CDT FRI AUG 10 2012 ...GUSTY NORTH WINDS AND HIGH WAVES EXPECTED TODAY AND TONIGHT...WITH IMPROVING CONDITIONS ON SATURDAY... .A STRONG STORM SYSTEM TRACKING THROUGH LOWER MICHIGAN WILL BRING GUSTY NORTH WINDS TO LAKE MICHIGAN AND THE BAY OF GREEN BAY TODAY AND TONIGHT. WINDS WILL DIMINISH SATURDAY AS THE STORM PULLS AWAY FROM THE AREA. LMZ521-522-541>543-102345- /O.EXT.KGRB.SC.Y.0047.000000T0000Z-120811T1800Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 1040 AM CDT FRI AUG 10 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 PM CDT SATURDAY... * NORTH WIND TO 30 KNOTS ARE EXPECTED TODAY. WINDS WILL EASE A BIT OVERNIGHT...BUT A MORE SUBSTANTIAL DECREASE IS EXPECTED SATURDAY. * WAVES AS HIGH AS 3 TO 5 FEET ARE EXPECTED ON THE BAY...WITH WAVES AS HIGH AS 5 TO 8 FEET ON THE LAKE. THE HIGHEST WAVES WILL OCCUR THIS AFTERNOON INTO THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ SKOWRONSKI
724 WHUS73 KGRB 102026 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 326 PM CDT FRI AUG 10 2012 ...GUSTY NORTH WINDS AND HIGH WAVES EXPECTED THROUGH SATURDAY MORNING...WITH IMPROVING CONDITIONS SATURDAY AFTERNOON... .A STRONG STORM SYSTEM TRACKING THROUGH THE EASTERN GREAT LAKES WILL CONTINUE TO BRING GUSTY NORTH WINDS AND LARGE WAVES TO LAKE MICHIGAN AND THE BAY OF GREEN BAY TONIGHT INTO SATURDAY MORNING. WINDS WILL DIMINISH SATURDAY AFTERNOON AS THE STORM PULLS AWAY FROM THE AREA. LMZ521-522-541>543-110430- /O.CON.KGRB.SC.Y.0047.000000T0000Z-120811T1800Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 326 PM CDT FRI AUG 10 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT SATURDAY... * NORTH WIND 15 TO 25 KTS ARE EXPECTED TONIGHT INTO SATURDAY MORNING...WITH GUSTS TO AROUND 30 KTS POSSIBLE. WINDS WILL DIMINISH SATURDAY AFTERNOON AND EVENING. * WAVES AS HIGH AS 4 TO 6 FT ARE EXPECTED ON THE BAY...WITH WAVES AS HIGH AS 5 TO 8 FT ON THE LAKE. THE HIGHEST WAVES WILL OCCUR THIS EVENING...WITH WAVES SLOWLY SUBSIDING OVERNIGHT AND ON SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ BERSCH
862 WHUS73 KGRB 110146 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 846 PM CDT FRI AUG 10 2012 ...GUSTY NORTH WINDS AND HIGH WAVES EXPECTED THROUGH SATURDAY MORNING...WITH IMPROVING CONDITIONS SATURDAY AFTERNOON... .A STRONG STORM SYSTEM TRACKING THROUGH THE EASTERN GREAT LAKES WILL CONTINUE TO BRING GUSTY NORTH WINDS AND LARGE WAVES TO LAKE MICHIGAN AND THE BAY OF GREEN BAY TONIGHT INTO SATURDAY MORNING. WINDS WILL DIMINISH SATURDAY AFTERNOON AS THE STORM PULLS AWAY FROM THE AREA. LMZ521-522-541>543-111000- /O.CON.KGRB.SC.Y.0047.000000T0000Z-120811T1800Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 846 PM CDT FRI AUG 10 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT SATURDAY... * NORTH WIND 15 TO 25 KTS ARE EXPECTED TONIGHT INTO SATURDAY MORNING...WITH GUSTS TO AROUND 30 KTS POSSIBLE...ESPECIALLY NEAR DEATHS DOOR AND ON LAKE MICHIGAN. WINDS WILL DIMINISH SATURDAY AFTERNOON AND EVENING. * WAVES AS HIGH AS 4 TO 6 FT ARE EXPECTED ON THE BAY...WITH WAVES AS HIGH AS 5 TO 8 FT ON THE LAKE. THE HIGHEST WAVES WILL OCCUR LATE THIS EVENING...WITH WAVES SLOWLY SUBSIDING OVERNIGHT AND ON SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ BERSCH
699 WHUS73 KGRB 110837 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 337 AM CDT SAT AUG 11 2012 ...GUSTY NORTH WINDS AND HIGH WAVES EXPECTED THIS MORNING...WITH IMPROVING CONDITIONS THIS AFTERNOON... .A STRONG STORM SYSTEM TRACKING THROUGH THE EASTERN GREAT LAKES WILL CONTINUE TO BRING GUSTY NORTH WINDS AND LARGE WAVES TO LAKE MICHIGAN AND THE BAY OF GREEN BAY THIS MORNING. WINDS WILL DIMINISH THIS AFTERNOON...AS THE STORM PULLS AWAY FROM THE AREA. LMZ521-522-541>543-111645- /O.CON.KGRB.SC.Y.0047.000000T0000Z-120811T1800Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 337 AM CDT SAT AUG 11 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON... * NORTH WIND 20 TO 25 KTS ARE EXPECTED...WITH GUSTS TO AROUND 30 KTS POSSIBLE THIS MORNING...ESPECIALLY NEAR DEATHS DOOR AND ON LAKE MICHIGAN. WINDS WILL DIMINISH THIS AFTERNOON. * WAVES OF 4 TO 7 FT THIS MORNING...WILL EASE TO 2 TO 4 FT THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
916 WHUS73 KGRB 111601 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1101 AM CDT SAT AUG 11 2012 ...GUSTY NORTH WINDS AND HIGH WAVES EXPECTED THROUGH EARLY THIS AFTERNOON...WITH IMPROVING CONDITIONS THIS AFTERNOON... .A STRONG STORM SYSTEM TRACKING THROUGH THE EASTERN GREAT LAKES WILL CONTINUE TO BRING GUSTY NORTH WINDS AND LARGE WAVES TO LAKE MICHIGAN AND THE BAY OF GREEN BAY THROUGH EARLY AFTERNOON. WINDS WILL DIMINISH THIS AFTERNOON...AS THE STORM PULLS AWAY FROM THE AREA. LMZ521-522-541>543-112100- /O.EXT.KGRB.SC.Y.0047.000000T0000Z-120811T2100Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 1101 AM CDT SAT AUG 11 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON... * NORTH WIND 15 TO 25 KTS ARE EXPECTED. WINDS WILL DIMINISH THIS AFTERNOON. * WAVES OF 4 TO 7 FT...WILL EASE TO 2 TO 4 FT LATE THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
468 WHUS73 KGRB 112043 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 343 PM CDT SAT AUG 11 2012 ...WINDS AND WAVES CONTINUE TO DIMINISH THIS AFTERNOON... LMZ521-522-541>543-112145- /O.CON.KGRB.SC.Y.0047.000000T0000Z-120811T2100Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 343 PM CDT SAT AUG 11 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON... * NORTH WIND 10 TO 20 KTS LATE THIS AFTERNOON...DIMINISHING THIS EVENING. * WAVES 2 TO 4 FT LATE THIS AFTERNOON SUBSIDING TO 2 FT OR LESS IN THE LATE EVENING AND OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ BERSCH
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Aug 8, 10:35 PM CDT, 5 hours 5 minutes earlier.
Area forecast discussion, Aug 8, 10:35 PM CDT, 5 hours 5 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 1035 PM CDT WED AUG 8 2012 UPDATED AVIATION PORTION FOR 06Z TAF ISSUANCE .SHORT TERM...TONIGHT AND THURSDAY. MAIN FORECAST CONCERNS ARE PCPN CHANCES THROUGH THE PERIOD. SOME CONFIDENCE ADDED TO THE PREVIOUS FORECAST...BUT NOT MUCH CHANGE OVERALL TO WHAT WE HAD. 00Z ECMWF/GEM SEEM TO HAVE THE BEST OVERALL HANDLING OF THE SITUATION...SHOWING THE EASTWARD PUSH OF PRECIP THIS MORNING IN NORTHERN WI THAT WAS MISSED ON MANY OF THE OTHER MODELS...SO LEANED TOWARDS THESE SOLUTIONS FOR SHORT TERM. THERE IS GENERAL AGREEMENT THAT A SFC LOW CURRENTLY IN IA AND A 500MB SHORTWAVE WILL SLIDE THROUGH SOUTHERN WI OVERNIGHT AND PRECIP WILL BECOME MORE WIDESPREAD THROUGH THE NIGHT. SOUTHERN PORTIONS OF THE STATE WILL BE IN AN AREA OF FAVORABLE DYNAMICS AND MOISTURE AVAILABILITY...THEREFORE INCREASED POPS TO CATEGORICAL OVER THE SOUTH STARTING LATE TONIGHT. GUIDANCE SEEMS TO BE LEANING TOWARDS PRECIP SPREADING OVER THE ENTIRE AREA...SO BUMPED POPS UP TO LIKELY FOR THE REST OF THE AREA BY 12Z THURSDAY...WHICH MATCHED UP WELL WITH SURROUNDING OFFICES. LARGER SCALE UPPER LEVEL TROUGH WILL THEN SWING THROUGH THURSDAY AND WILL CONTINUE THE PRECIP OVER THE AREA. KEPT LIKELY POPS GOING FOR THE ENTIRE REGION FOR MOST OF THE DAY...WITH THE EXCEPTION BEING FAR NORTHWEST PORTIONS OF THE CWA. DRY AIR AND UPPER LEVEL CONVERGENCE MAY LEAD TO DIMINISHING PRECIP BY 21Z THURSDAY OVER THE NORTH. PERIODS OF SHOWERS WILL CONTINUE ACROSS THE SOUTH FOR THE AFTERNOON AND THEN SHIFT EAST TOWARDS THE LAKESHORE THROUGH THE EVENING. LOWERED TEMPS TONIGHT AND TOMORROW...ESPECIALLY TO THE NORTH WHERE HIGH TEMPERATURES THIS AFTERNOON WERE LOWER THAN ANTICIPATED DUE TO THE FASTER PROGRESSION OF THE RAIN/CLOUDS. .LONG TERM...THURSDAY THROUGH NEXT WEDNESDAY. MAIN FORECAST ISSUES ARE DEALING WITH EXITING SYSTEM ON FRIDAY...LAKE EFFECT/WATERSPOUT POTENTIAL...AND WHEN THE NEXT CHANCE FOR SHOWER/STORM ACTIVITY WILL BE NEXT WEEK. ACTIVE START TO THE EXTENDED PERIOD WITH UPPER TROUGH WORKING OVER LAKE MICHIGAN...AS SHORTWAVE ENERGY SWINGS AROUND THE BASE OF THE TROUGH. THE CHANCE FOR SHOWERS AND A FEW STORMS WILL END FROM WEST TO EAST DURING THE NIGHT...AS THE SYSTEM SLOWLY MOVES INTO LOWER MICHIGAN. COLD AIR ASSOCIATED WITH THE UPPER LOW WILL INTERACT WITH THE WARMER WATERS OF LAKE MICHIGAN...WITH DELTA T/S AROUND 15C...TO PRODUCE SOME LAKE EFFECT/ENHANCED SHOWERS OR EVEN A THUNDERSTORM OR TWO...THROUGH THURSDAY NIGHT. WINDS BECOME MORE FAVORABLE...OUT OF THE NORTHEAST...AROUND 00Z FRIDAY AND CONTINUE THROUGH AT LEAST 12Z FRIDAY. WINDS BACK TO THE NORTH FRIDAY MORNING...KEEPING MOST/ALL OF THE LAKE EFFECT ACTIVITY JUST OFF THE SHORELINE. WILL CONTINUE WITH LIKELY/CHANCE POPS THROUGH THURSDAY NIGHT...THEN TAPER TO SLIGHTS FOR ONLY THE SHORELINE ON FRIDAY. OVERALL PATTERN SETUP CONDUCIVE FOR WATERSPOUT FORMATION...WITH UPPER LOW OVERHEAD AND WARM WATER TEMPS. MARINE WATERSPOUT NOMOGRAM CONTINUES TO SHOW CONDITIONS FAVORABLE FOR WATERSPOUTS THURSDAY NIGHT AND FRIDAY MORNING ON LAKE MICHIGAN AND POSSIBLY THE BAY. HAVE ADDED THE CHANCE FOR WATERSPOUTS TO THE GRIDS ON LAKE MICHIGAN TO HIGHLIGHT THIS THREAT. ADDED FOG TO THE FORECAST FOR THURSDAY NIGHT...AS RECENT RAINS...CLEARING SKIES...DIMINISHING WINDS...AND TEMPS DROPPING INTO THE 40S/50S...SHOULD CREATE DECENT RADIATIONAL COOLING CONDITIONS FOR FOG TO DEVELOP. FOG A LITTLE LESS LIKELY OVER THE EAST...WITH ONGOING RAIN AND HIGHER WINDS. HOWEVER...IF PRECIP BREAKS UP AT ALL...AT LEAST A CHANCE FOR SOME FOG DEVELOPMENT. ON SATURDAY...GFS/GEM/ECMWF CONTINUE TO PUSH THE UPPER LOW AND ASSOCIATED CLOUDS/PRECIP EAST OF THE AREA BY SATURDAY MORNING...ALLOWING DRIER AIR TO WORK INTO WI. NAM REMAINS THE OUTLIER...SHOWING LINGERING CLOUDS/PRECIP OVER FAR EASTERN WI...MAINLY OVER DOOR COUNTY...AS IT HOLD THE UPPER LOW OVER LAKE HURON. IT COULD ALSO BE PICKING UP SOME LAKE EFFECT ACTIVITY OVER LAKE MICHIGAN. WILL FAVOR THE MAJORITY AND STICK WITH A DRY FORECAST...HOWEVER UP CLOUD COVER SLIGHTLY OVER DOOR COUNTY. ON SUNDAY...DRY FORECAST BEGINNING TO LOOK A LITTLE IN JEOPARDY...AS SHORTWAVE ENERGY DIVES FROM THE NORTHERN PLAINS SATURDAY NIGHT...INTO THE WESTERN GREAT LAKES SUNDAY EVENING. GFS THE MOST AGGRESSIVE WITH THIS FEATURE...WITH THE GEM/ECMWF A LITTLE WEAKER AND FASTER. ALL THREE MODELS BRING AT LEAST A SLIGHT CHANCE OF SHOWERS/STORMS TO WI ON SUNDAY...BUT DISAGREE ON WHERE BEST MOISTURE AND FORCING WILL BE LOCATED. WITH MODELS STRUGGLING WITH THIS FEATURE...PREFER TO LEAVE SUNDAY AND SUNDAY NIGHT DRY. NEXT WEEK...A SERIES OF SHORTWAVES ARE FORECAST TO CROSS CANADA DURING THE FIRST PART OF THE WEEK...WITH RIPPLES OF ENERGY CROSSING THE STATE. SLIGHT CHANCE POPS WILL BE USED FOR MONDAY- TUESDAY AS UNCERTAINTY ON TIMING/STRENGTH KEEPS CONFIDENCE LOW. MODELS SHOW BETTER CHANCES FOR PRECIP MID TO LATE WEEK...AS A STRONGER UPPER TROUGH DIGS INTO THE NORTHERN PLAINS. && .AVIATION...GRADUALLY LOWERING VFR CIGS WILL CONTINUE OVERNIGHT. AREAS OF MVFR CIGS IN MORE WIDESPREAD RAIN WILL DEVELOP OVERNIGHT AND CONTINUE INTO THURSDAY. AT 04Z RAIN HAS ENDED OVER NORTH CENTRAL WISCONSIN...BUT A COOL UPPER TROUGH OVER THE MINNESOTA ARRROWHAD WILL DROP SOUTH INTO NORTH CENTRAL WISCONSIN AFTER 09Z AND PHASE WITH THE SYSTEM TRACKING OVER THE SOUTHERN AND CENTRAL WISCONSIN. AREAS OF MVFR VSBYS ALSO POSSIBLE OVERNIGHT. TDH && .MARINE...GUSTY NE WINDS WILL DEVELOP LATE THURSDAY AFTERNOON AND CONTINUE INTO THE OVERNIGHT HOURS...THEN BACK TO THE NORTH FRIDAY AFTERNOON AND EVENING. GUSTS TO AROUND 25-30 KTS ARE POSSIBLE THROUGH FRIDAY AFTERNOON. A SMALL CRAFT ADVISORY WILL LIKELY BE NEEDED. FAVORABLE PATTERN FOR WATERSPOUTS TO DEVELOP OVER THE WATERS OF LAKE MICHIGAN...AND POSSIBLY THE BAY...THURSDAY NIGHT AND FRIDAY MORNING...AS COLD AIR ALOFT ASSOCIATED WITH THE UPPER LOW MOVING OVERHEAD...INTERACTS WITH THE RELATIVELY WARM WATERS OF THE LAKE. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Aug 8, 3:21 PM CDT, 12 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 321 PM CDT WED AUG 8 2012 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-092030- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- 321 PM CDT WED AUG 8 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TONIGHT THERE IS A SLIGHT CHANCE OF THUNDERSTORMS OVER CENTRAL AND NORTHERN WISCONSIN TONIGHT...THOUGH SEVERE WEATHER IS NOT EXPECTED. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH WEDNESDAY THERE IS A CHANCE FOR THUNDERSTORMS AGAIN THURSDAY...INTO THURSDAY NIGHT ACROSS THE ENTIRE AREA. SEVERE WEATHER IS NOT ANTICIPATED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT. LMZ521-522-541>543-092030- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 321 PM CDT WED AUG 8 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TONIGHT THERE IS A SLIGHT CHANCE OF THUNDERSTORMS TONIGHT. SEVERE WEATHER IS NOT EXPECTED. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH WEDNESDAY THERE IS A CHANCE FOR THUNDERSTORMS THURSDAY AND THURSDAY NIGHT. CONDITIONS ARE EXPECTED TO BE FAVORABLE THAT SOME OF THE SHOWERS AND THUNDERSTORMS COULD PRODUCE WATERSPOUTS THURSDAY NIGHT AND FRIDAY MORNING. A PERIOD OF GUSTY NORTHEAST WINDS IS POSSIBLE THURSDAY NIGHT THROUGH FRIDAY EVENING....WHICH WILL CAUSE HAZARDOUS BOATING CONDITIONS. THOSE WITH MARINE INTERESTS SHOULD MONITOR LATER FORECASTS AS A SMALL CRAFT ADVISORY WILL LIKELY BE NEEDED. WOLF/BERSCH
The office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 9, 12:20 PM CDT | Special Marine Warning | GRB | 115 min | |
| Aug 9, 1:46 PM CDT | Special Marine Warning | GRB | 119 min | |
| Aug 9, 3:45 PM CDT | Special Marine Warning | GRB | 105 min | |
| Aug 9, 5:29 PM CDT | Special Marine Warning | GRB | 2 hr |
Nearby
Small Craft Advisories in Wisconsin, 2012Every small craft advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.